American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information
View Article: PDF

[2] B. Monson, Daniel Pellicer and Gordon Williams. Mixing and monodromy of abstract polytopes. Trans. Amer. Math. Soc. 366 (2014) 2651-2681.
Abstract, references, and article information
View Article: PDF

[3] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[4] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, II. Trans. Amer. Math. Soc. 365 (2013) 2031-2061.
Abstract, references, and article information
View Article: PDF

[5] Ahtziri González and Jorge L. López-López. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011) 50-63.
Abstract, references, and article information
View Article: PDF

[6] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information
View Article: PDF

[7] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information
View Article: PDF

[8] V. V. Makeev. Some extremal problems for vector bundles. St. Petersburg Math. J. 19 (2008) 261-277. MR 2333901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Eugenii Shustin and Zur Izhakian. A tropical nullstellensatz. Proc. Amer. Math. Soc. 135 (2007) 3815-3821. MR 2341931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] V. A. Zalgaller. Symmetric geodesics on cubes: Algorithms for finding them. St. Petersburg Math. J. 16 (2005) 423-436. MR 2068348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information
View Article: PDF

[15] Reiner Horst. On generalized bisection of $n$-simplices. Math. Comp. 66 (1997) 691-698. MR 1388889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Anwei Liu and Barry Joe. Quality local refinement of tetrahedral meshes based on 8-subtetrahedron subdivision. Math. Comp. 65 (1996) 1183-1200. MR 1348045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter McMullen and Egon Schulte. Twisted Groups and Locally Toroidal Regular Polytopes. Trans. Amer. Math. Soc. 348 (1996) 1373-1410. MR 1340181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Anwei Liu and Barry Joe. On the shape of tetrahedra from bisection . Math. Comp. 63 (1994) 141-154. MR 1240660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Sadayoshi Kojima and Yasushi Yamashita. Shapes of stars . Proc. Amer. Math. Soc. 117 (1993) 845-851. MR 1111430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mark B. Phillips. Dirichlet polyhedra for cyclic groups in complex hyperbolic space . Proc. Amer. Math. Soc. 115 (1992) 221-228. MR 1107276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph Zaks. No nine neighborly tetrahedra exist. Memoirs of the AMS 91 (1991) MR 1070040.
Book volume table of contents

[23] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jacob E. Goodman and Richard Pollack. There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. 14 (1986) 127-129. MR 818067.
Abstract, references, and article information
View Article: PDF

[25] Bruce L. Chalmers and Boris Shekhtman. Minimal projections and absolute projection constants for regular polyhedral spaces . Proc. Amer. Math. Soc. 95 (1985) 449-452. MR 806085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] G. L. Alexanderson and John E. Wetzel. Divisions of space by parallels . Trans. Amer. Math. Soc. 291 (1985) 363-377. MR 797066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Z. Füredi and I. Palásti. Arrangements of lines with a large number of triangles . Proc. Amer. Math. Soc. 92 (1984) 561-566. MR 760946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2